Medical Specialty >> Gynecology

Doctors Lounge - Gynecology Answers

Back to Gynecology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/14/2017.

Forum Name: Gynecology

Question: urgent period problems


 beanie790 - Sat Oct 25, 2003 5:52 pm

please please please someone help me!

i had a baby over 7 months ago and since my periods have been very heavy and lasting for about 2 weeks, i know this is normal so can someone please help me to answer me this question

this current period has been very light but consistant with small clots in. it has lasted now currently for 3 weeks! Ii did a self examinationan hour ago and now too late to see gp, i can feel a lump which i know is normal and then another and then the end of my cervix wall. On this other lump which has been there since after i had my baby so the lump is normal, however there is now a hole in it! i can get the whole of the top of my index finger in it by about 5mm.

not only that i have had harsh pain on the left side of my body near the cervix and have been feeling very sick and dizzy with loss of appitie. there is no possibility i am pregnant.


please please help me i don't know if this is serious or not, but it hurts and i'm worried.
 Dr. Tamer Fouad - Sun Oct 26, 2003 5:07 pm

User avatar Beanie,
I am sorry to hear about your problem. Unfortunately it would be very difficult for me to make a judgement from where I am. 3 weeks is a long time. You must be examined by your obstetrician/gynecologist. What you are describing could be a tear. Clotting arises from excessive menstruation that has used up all the anticoagulants normally present in menstrual blood or it could be from a tear.

Visit your physician ASAP.

Do come back and tell us how things went.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us